Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

How can severe pain with a burning sensation in the foot be treated?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1983
Answered : 892 Questions
Question
My right foot has suddenly became incredibly painful. It feels like it’s burning. It started in 2 of toes and since getting up, it’s traveled to the soul of my foot. This really, really hurts. What can I do here? And no, I wear the same shoes I’ve always worn and my diet hasn’t changed. Can you help me?
Thank you in advance
Mon, 4 Jun 2018 in Bones, Muscles and Joints
 
 
Answered by Dr. Gopal Goel 1 hour later
Brief Answer:
could be slipped disc or spinal canal stenosis.

Detailed Answer:
Hi I am Dr Gopal Goel , Orthopedic Surgeon.
I have read the details and in my opinion the burning pain in your toes and soul is not of local origin but may be from back- in some conditions like slipped disc or spinal canal stenosis.
I suggest you start pain killers , muscle relaxants and a combination of pregabalin and methycobalamine + Physiotherapy.
If you do not get relief in 7-10 days then go for MRI of lower back.
Thankx for the question . Please feel free to ask any other question.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor